# SDR 2022F00306

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: General aviation
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 71,396 hours, 30,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20211
- Part serial: 20672
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT DOOR 2L WAS FOUND INOP DURING SERVICE CHECK.
